MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN

DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Model Number VP-521-X
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during subcommisural application of aortic valve, supracoronary implantation of graft interpositum intergard 36mm, and implantation of prosthesis 40mm, upon graft suturing, the 10 sutures had detached from the needle and the suture broke at one point.Another device was used to complete the case.Surgical time was extended by more than 30 minutes.
 
Additional Manufacturer Narrative
D10: concomitant product: vp-522-x - vp-522-x surgipro ii 3-0 blu 90cm v20da, lot# d3b1614y vp-521-x - vp-521-x surgipro ii 4-0 blu 90cm v20da, lot# d3b0810gy vp-522-x - vp-522-x surgipro ii 3-0 blu 90cm v20da, lot# d3b1614y vp-522-x - vp-522-x surgipro ii 3-0 blu 90cm v20da, lot# d3b1614y vp-522-x - vp-522-x surgipro ii 3-0 blu 90cm v20da, lot# d3b1614y vp-522-x - vp-522-x surgipro ii 3-0 blu 90cm v20da, lot# d3b1614y vp-521-x - vp-521-x surgipro ii 4-0 blu 90cm v20da, lot# d3b0810gy vp-521-x - vp-521-x surgipro ii 4-0 blu 90cm v20da, lot# d3b0810gy vp-521-x - vp-521-x surgipro ii 4-0 blu 90cm v20da, lot# d3b0810gy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURGIPRO II
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19090911
Report Number9612501-2024-00945
Device Sequence Number7575788
Product Code GAW
UDI-Device Identifier10884521037786
UDI-Public10884521037786
Combination Product (Y/N)N
Initial Reporter CountryHR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-521-X
Device Catalogue NumberVP-521-X
Device Lot NumberD3B0810GY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/11/2024
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age84 YR
Patient SexUnknown
Patient Weight80 KG